# SDR IPXA2021120876766

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,935 hours, 12,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Indication
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CRUISE FLIGHT DOOR UNLOCK LIGHT APPEARED AND TONE SOUNDED. DOOR WAS VERFIED CLOSE BY ECAM. PHONE PATCH TO AMC. RECOMMEND JIGGLE DOOR. AFTER JIGGLING DOOR LIGHT EXTINGUISHED & TONE CEASED.RESTED DOOR WARNING SYSTEM ON CREW ENTRY DOOR PER MM 52-70-00 TEST GOOD. OK FOR CONTINUED USE.
